# SDR DXTA2025102905465

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N481QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500811
- Aircraft time: 1,193 hours, 936 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BRAKES SHUDDERING AND GRABBING WHILE TAXIING,  PERFORMED BRAKE AND EMERGENCY PARKING BRAKE SYSTEM BLEED. OPS CHECK GOOD. IAW AMM CH 32-40-00
